# SDR SWAA2015060340318

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 39,531 hours, 22,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: BAC30LFS
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE AFT GIRT BAR HANGER BRACKET HAS SHEARED RIVET.  R & R RIVET IAW SRM.
